# SDR 2004F00345

- Difficulty date: January 18, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N224F
- Make and model: Cndair CL6002B16
- Aircraft serial: 5163
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 840534
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEPARTED DMDW EN ROUTE TO KTEB, AFTER TAKEOFF THE GEAR FAILED TO RETRACT AND THE WEIGHT ON WHEELS INPUT FAIL LIGHT ILLUMINATED.  THE CREW CONSULTED THE ABNORMAL PROCEDURES MANUAL AND USED THE MANUAL OVERRIDE TO RETRACT THE GEAR.  ALL OF THE GEAR RETRACTED NORMALLY.  THE A/C CONTINUED ONTO KTEB THE GEAR EXTENSION WAS NORMAL WITH 3 GREEN DOWN AND LOCKED LIGHTS AND THE LANDING WAS UNEVENTFUL.  THE CREW DID NOT DECLARE AN EMERGENCY.  UPON INVESTIGATION IT WAS DETERMINED THAT THE NR 1 OBD MAIN LAINDING GEAR WEIGHT ON WHEELS PROXIMITY SWITCH WAS DEFECTIVE.  REMOVED AND REPLACD THE SWITCH IAW SP 601-2 MM CHAP 32-05-15.  PERFORMED SATISFACTORY WOW FUNCTIONAL TEST IAW PS601601-2 MM, CHP 32-05-11.  THE AIRCRAFT
